Functional viability theorems for differential inclusions with memory
Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 3, p. 179-204
@article{AIHPC_1984__1_3_179_0,
     author = {Haddad, Georges},
     title = {Functional viability theorems for differential inclusions with memory},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {1},
     number = {3},
     year = {1984},
     pages = {179-204},
     zbl = {0574.34011},
     mrnumber = {778972},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1984__1_3_179_0}
}
Haddad, Georges. Functional viability theorems for differential inclusions with memory. Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 3, pp. 179-204. http://www.numdam.org/item/AIHPC_1984__1_3_179_0/

[1] J.P. Aubin, A. Cellina, Differential Inclusions, Springer-Verlag, 1983 (to appear). | MR 755330 | Zbl 0538.34007

[2] H. Brezis, On a characterization of flow invariant sets. Comm. Pure Appl. Math., t. 23, 1970, p. 261-263. | MR 257511 | Zbl 0191.38703

[3] C. Castaing, Equation différentielle multivoque avec contrainte sur l'état dans les espaces de Banach. Séminaire d'analyse convexe 13, Montpellier, 1978. | MR 521156

[4] M.G. Crandall, A generalization of Peano's theorem and flow invariance. Proc. Amer. Math. Soc., t. 36, 1972, p. 151-155. | MR 306586 | Zbl 0271.34084

[5] S. Gautier, Equations différentielles multivoques sur un fermé. Publication interne, Université de Pau, 1976.

[6] G. Haddad, Monotone trajectories of differential inclusions and functional differential inclusions with memory. Israel Journal of Mathematics, t. 39, n° 1-2, 1981, p. 83-100. | MR 617292 | Zbl 0462.34048

[7] J. Hale, Theory of functional differential equations, Springer-Verlag, 1977. | MR 508721 | Zbl 0352.34001

[8] M. Larrieu. Invariance d'un fermé pour un champ de vecteurs de Caratheodory. Publications mathématiques de Pau, 1981.

[9] S. Leela, V. Moauro, Existence of solutions in a closed set for delay differential equations in Banach spaces. Journal of nonlinear Analysis, Theory and Applications, t. 2, 1978, p. 391-423. | MR 512653 | Zbl 0383.34053

[10] H. Methlouthi, Equations différentielles multivoques sur un graphe localement compact. Cahiers de Mathématiques de la Décision, n° 7713, 1977. | MR 445083 | Zbl 0355.34003

[11] N. Nagumo, Uber die Laga des Integralkurven gewöhnlicher Differential Gleichungen. Proc. Phys. Math. Soc. Japan, t. 24, 1942, p. 551-559. | MR 15180 | Zbl 0061.17204

[12] G. Seifert, Positively invariant closed sets for systems of delay differential equations. Journal of Differential Equations, t. 22, 1976, p. 292-304. | MR 427781 | Zbl 0332.34068

[13] J.A. Yorke, Invariance for ordinary differential equations. Math-systems Theory, t. 1, 1967, p. 353-372. | MR 226105 | Zbl 0155.14201